# SDR SWAA2013010311113

- Difficulty date: January 2, 2013
- Submitted: January 3, 2013
- Operation: Air carrier
- Aircraft: N940AT
- Make and model: Boeing 717-200
- Aircraft serial: 55004
- Aircraft time: 39,557 hours, 27,015 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cable
- Part number: 65C19901
- Condition: Disconnected
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR CONNECTING CABLE DISCONNECTED L1 DOOR.  RECONNECTED GIRT BAR CABLE PER MM.
